My son was given vancomycin (iv) at just over 2 weeks of age. It was to treat a bacteria infection. It turned out that my son did NOT have an infection, the growth from his blood culture was a contaminent! He was given Vancomycin for 2 days! For NO reason! Ever since he has had severe abdominal pain/gas, etc. Could this be related? He has had no blood in stool. But like I said, extrememe abdominal issues/pain.
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Secondary Cutaneous Bacterial Infections - can you get tis from usig drugs intrvaneously if not what
... could cause a knot to rise under your skin
1 answer • 30 Dec 2011
1 answer • 25 Nov 2013
IN the past they have given me these drugs thru a IV or a port. THANK YOU
1 answer • 6 Feb 2014
Monistat-1 - I am very prone to year infections. I took a cycle of antibiotics in order to clear up?
... a bacterial infection. After this cycle, I began developing symptoms of a yeast infection. I planned to go stay with my boyfriend this weekend, ...
1 answer • 20 days ago